MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM S4A; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM S4A; PLATE
Model Number SK39
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed on (b)(6) 2025 due to hardware pain and discomfort at the plantar and dorsal midfoot.The screws were backing out slightly and there was hypertrophic bone formation around the hardware causing pain at the first tmt incision.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed on (b)(6) 2025 due to hardware pain and discomfort at the plantar and dorsal midfoot.The screws were backing out slightly and there was hypertrophic bone formation around the hardware causing pain at the first tmt incision.The patient's bones were completely fused/healed.Follow-up information indicates the patient is doing well and the pain has been resolved.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information and without return of the device, it is possible the screws that backed out were not completely locked into the plate during initial placement and/or post-operative activity of the patient led to loosening of the hardware.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same hardware removal surgery were reported in 3011623994-2025-00090 and 3011623994-2025-00092.

Brand Name
LAPIPLASTY SYSTEM S4A
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22926902
Report Number3011623994-2025-00091
Device Sequence Number9116644
Product Code HRS
UDI-Device Identifier00853114006327
UDI-Public(01)00853114006327(17)290325(10)119439
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK39
Device Lot Number119439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale